# SDR 95ZZZM62

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833CA
- Make and model: Beech 1900D
- Aircraft serial: UE24
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 4530150
- Condition: Wet
- Location: Aft Fuselage
- Part time: 1,404 hours
- Component: Artex, 1104
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT TRANSMITS CONTINOUSLY.  COMPLETE UNIT CONTAMINATED WITH MOISTURE.  REMOVED AND REPLACED ELT ASSEMBLY.
